Vol 43: Very Early Onset of Amiodarone-Induced Pulmonary Toxicity.Report as inadecuate



 Vol 43: Very Early Onset of Amiodarone-Induced Pulmonary Toxicity.


Vol 43: Very Early Onset of Amiodarone-Induced Pulmonary Toxicity. - Download this document for free, or read online. Document in PDF available to download.

Download or read this book online for free in PDF: Vol 43: Very Early Onset of Amiodarone-Induced Pulmonary Toxicity.
This article is from Korean Circulation Journal, volume 43.AbstractAmiodarone is a widely used antiarrhythmic agent. Among its various adverse effects, amiodarone-induced pulmonary toxicity APT is the most life threatening complication, which has been described mostly in patients who have been in treatment with high accumulative doses for a long duration of time. However, amiodarone therapy in short-term duration induced APT was rarely reported. We describe a case of a 54-year-old man who is presented with symptoms of APT after a few days of therapy for post-myocardial infarction ventricular tachycardia. For early diagnosis and successful treatment, awareness and high suspicion of this rare type of early onset APT is crucial in patients with amiodarone therapy.



Author: Lee, Wonho; Ryu, Dong Rueol; Han, Seon-Sook; Ryu, Sook-Won; Cho, Byung Ryul; Kwon, Hyucki; Kim, Bo Ra

Source: https://archive.org/



DOWNLOAD PDF




Related documents